# SDR 2019FA0000313

- Difficulty date: September 13, 2019
- Submitted: September 20, 2019
- Operation: General aviation
- Aircraft: N5078G
- Make and model: Beech 65
- Aircraft serial: LF8
- Aircraft time: 14,036 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Clevis
- Part number: 50810045
- Condition: Broken
- Location: Nlg Actuator
- Part time: 1 hours, 3,344 cycles
- Component: Actuator, Beech
- Component part number: 508201441
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATION REVEALED A BROKEN CLEVIS ON THE NOSE GEAR ACTUATOR. DURING THE GEAR CYCLE, THE BROKEN END OF THE ACTUATOR ROTATED DOWN WHILE THE NOSE GEAR SWUNG FREELY. UPON GEAR EXTENSION, THE END OF THE ACTUATOR WEDGED AGAINST A BULKHEAD WITHIN THE GEAR WELL RESTRICTING THE DEPLOYMENT OF ALL OTHER GEAR ACTUATORS. IT WAS FURTHER DETERMINED THE LOCATION OF THE CLEVIS BREAK WAS LOCATED INTERNALLY TO THE ACTUATOR SHAFT AND WOULD NOT HAVE BEEN VISIBLE DURING NORMAL INSPECTION PROCEDURES.
